Acta Applicandae Mathematica

, Volume 14, Issue 1, pp 49–57

Cooperative systems theory and global stability of diffusion models

Authors

  • Y. Takeuchi
    • Department of Applied Mathematics Faculty of EngineeringShizuoka University
I. Stability and Persistence for Ecological Models

DOI: 10.1007/BF00046673

Cite this article as:
Takeuchi, Y. Acta Appl Math (1989) 14: 49. doi:10.1007/BF00046673

AMS Subject Classification (1980)

92A17 34D20

Key words

global stability cooperative systems diffusion

Copyright information

© IIASA 1989